# SDR F3LA99123

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303FL
- Make and model: Boeing 737-3M8
- Aircraft serial: 25039
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65C25746132
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-CHECK INSPECTION, REPORTED A .250 INCH HOLE IN THE UPPER SURFACE OF THE RT ELEVATOR.  MAINTENANCE REPAIRED DAMAGED AREA PER EA 27-737-017 AND SRM 51-70-05, FIGURE 10; BALANCED RT ELEVATOR PER SRM 51-60-04; AND REINSTALLED RT ELEVATOR PER B737-300 MM 27-31-11.  (M)
